# SDR SWAA950189

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND CRACK INDICATION NEAR SEVERAL FASTENERS IN PRESSURE WEB AT I/B SIDE OF STRAP, BS 178, LBL 5.7, FROM WL 205 TO 186.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
